# SDR A6WA201643496

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: H341221
- Part serial: 0325
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING INNER DIAMETER IS SCRATCHED & GOUGED, REPLACED.
